Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 17, 2014, 12:42:36 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 619941
  • Total Topics: 46704
  • Online Today: 209
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: FEELING TIRED  (Read 1900 times)

0 Members and 1 Guest are viewing this topic.

Offline cityboy

  • Member
  • Posts: 140
FEELING TIRED
« on: July 20, 2008, 09:50:46 AM »
I have recently been feeling tired and additional sleep doesn't always help.  Dont know whether to chalk it up to the summer heat or be concerned. 

I also am losing interest in doing things and feel my internal happiness is slipping.

Physically I am also experiencing some joint pain, is this normal?

I am on Reyataz/norvir/truvada, cd4 over 600    %approx 28

« Last Edit: July 20, 2008, 10:29:06 AM by cityboy »

Offline Robert

  • Member
  • Posts: 2,639
Re: FEELING TIRED
« Reply #1 on: July 20, 2008, 11:16:28 AM »
Welcome to the club.

I'm on the same meds.  I don't know if it's the meds, the virus or a combination of the two.

And, you're right.  It could just be the hot summer days.  With August coming up, the dog days of summer, it only gets worse.  My motivation in the morning is sorely lacking.  Once I get started, though, I'm all right.

Try exercising.  What about depression?  I know that can also make you feel fatigued and listless.  Anti-depressants might help.

good luck.

robert
..........

Offline BlueMoon

  • Member
  • Posts: 665
  • Calling from the Fun House
Re: FEELING TIRED
« Reply #2 on: July 20, 2008, 11:20:02 AM »
I'm also on that combo, for five months now.  To some extent I feel the same way that you do, but don't feel any different now than I did before beginning meds. 
...................VL.....CD4.....%
-----------------------------------------
08/10-- ......<40.....290.....42
05/10-- ......<48.....290.....46
02/10-- ......<48.....481.....44
10/09-- ......<48.....277.....46
07/09-- ......<48.....300.....38
05/09-- ........51.....449.....39
03/09-- Added Isentress
02/09-- ........65.....299.....34
11/08-- ........62.....242.....40
08/08-- ........66.....212.....29
05/08-- ......202.....217.....27
03/08-- ....5210.....187.....21
02/08-- Began Truvada/Reyataz/Norvir
12/07-- 273,000.....157.....22
11/07-- 229,000.....209.....22
10/07-- Diagnosis

It's a complex world.

Offline Miss Philicia

  • Member
  • Posts: 23,556
  • celebrity poster, faker & poser
Re: FEELING TIRED
« Reply #3 on: July 20, 2008, 12:05:47 PM »
I have recently been feeling tired and additional sleep doesn't always help.  Dont know whether to chalk it up to the summer heat or be concerned. 

I also am losing interest in doing things and feel my internal happiness is slipping.

Physically I am also experiencing some joint pain, is this normal?

I am on Reyataz/norvir/truvada, cd4 over 600    %approx 28



Losing interest in things like hobbies, reading, listening to music, etc. -- is a major sign of depression.  Combined with your complaints of fatigue I'd get a referral to a mental health professional for a proper evaluation.  It's well known that 60% of HIV patients experience clinical depression at some point in their HIV diagnosis.

First though, I'd also get my testosterone levels checked by your HIV specialist just to rule that source out.
"Iíve slept with enough men to know that Iím not gay"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.